# SDR AT0000473

- Difficulty date: November 1, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 110 LEFT FUSELAGE FRAME CRACKED AT 2 INCHES ABOVE CUPS, LONGERON 18.  REMOVED CRACKED SECTION OF FRAME, FORMED, HEAT TREATED, SPLICED AND INSTALLED FRAME IAW REO L00305.
